# SDR ANCF20220303011

- Difficulty date: February 26, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N726AV
- Make and model: Airbus A319-115
- Aircraft serial: 6174
- Aircraft time: 23,568 hours, 10,994 cycles
- Engine: Cfmint CFM565B7
- Engine time: 23,629 hours, 11,008 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORT
26.FEB.2022 WO 54'304'626 => (CRITICAL PRIORITY) AFT CARGO DOOR OPEN APPEARED ON ECAM AFTER TOF.

ACTIONS TAKEN
26.FEB.2022 WO 54'304'626 => AFT CARGO DOOR INDICATION ENTERED ON MEL 52-70-01 ITEM 3 DOOR MUST BE CHECK CLOSED AND SECURE BEFORE FL AUTH# 726-TSR-2022-02-249.

26.FEB.2022 WO 54'304'626 => IN ACCORDANCE WITH AMM TASK CARD 52-71-00-200-001-A INSPECTION OF PROXIMITY SWITCH 32WV WAS PERFORMED AND WAS FOUND THE ELCTRICAL CONNECTOR LOOSE AND AMM 52-71-12-400-002-A THE ELECETRICAL CONNECTOR  WAS CLEANING AND ADJUSTED PROPERLY.
